首页    编委会    编辑部    历任主编    获奖信息    征稿简则    友情链接    English    旧版主页
  在线期刊
       最新录用
       当期目次
       过刊浏览

  下载专区
       版权协议
       征稿范文
       来稿登记表
       录用证明

  联系我们

投稿e-mail: jbnuns_sub@bnu.edu.cn

主编e-mail: jbnuns_eic@bnu.edu.cn

办公地点:北京师范大学 科技楼A区216,218,220室

电话:(010)58807851,58802050,58807872,58807713

通信处:北京市海淀区新街口外大街19号北京师范大学理科学报编辑部

邮政编码:100875

办公室e-mail: jbnuns@bnu.edu.cn

本网站暂不提供全文下载,如需全文下载请点击

中国知网

 

标题

四元数矩阵的若干性质

作者

刘瑜素 张秀平

机构

河北省唐山一中数学组;北京师范大学数学科学学院

摘要

研究了辛矩阵和四元数矩阵的性质以及它们之间的联系.应用向量的方法证明了四元数矩阵的谱定理,进而推导出了辛矩阵的若干性质.并用复矩阵的方法推导四元数矩阵的Schur定理和四元数矩阵的谱定理等.

关键词

辛矩阵;四元数矩阵;伴随向量;复伴随矩阵;Schur定理;谱定理

引用

刘瑜素 张秀平. 四元数矩阵的若干性质[J]. 北京师范大学学报(自然科学版),2015,51(5):449-454.

基金

“九八五”教育基金资助项目(20100003110005)

分类号

O151.21

DOI

10.16360/j.cnki.jbnuns.2015.05.003

Title

Some properties on quaternionic matrices

Author

Liu Yusu, Zhang Xiuping

Affiliations

Tangshan No.1 High Schoo; School of Mathematical Science, Beijing Normal University

Abstract

The properties of symplectic matrices, quaternionic matrix and the relation between these two matrices are studied in this paper. The spectral theorem in quaternions are shown by the method of vectors, then derive some properties on symplectic matrices and get Schur theorem and the spectral theorem of quaternionic matrix.

Key words

Quaternionic matrix; symplectic matrix; adjoint vector; adjoint matrix; Schur theorem; spectral theorem

cite

Liu Yusu, Zhang Xiuping . Some properties on quaternionic matrices[J]. Journal of Beijing Normal University(Natural Science),2015,51(5):449-454.

DOI

10.16360/j.cnki.jbnuns.2015.05.003

Copyright © 2014 Journal of Beijing Normal University (Natural Science)
Designed by Mr. Sun Chumin. Email: cmsun@mail.bnu.edu.cn